Open Access
Translator Disclaimer
August, 1972 Robbins-Monro Procedure with Both Variables Subject to Experimental Error
Vaclav Dupac, Frantisek Kral
Ann. Math. Statist. 43(4): 1089-1095 (August, 1972). DOI: 10.1214/aoms/1177692462

Abstract

The limiting behavior of the one-dimensional RM procedure is investigated when the prescribed $x$-levels of sequential experiments can be realized when random errors only. The errors of constant variance and of variance decreasing to zero are studied in Sections 2 and 3, respectively.

Citation

Download Citation

Vaclav Dupac. Frantisek Kral. "Robbins-Monro Procedure with Both Variables Subject to Experimental Error." Ann. Math. Statist. 43 (4) 1089 - 1095, August, 1972. https://doi.org/10.1214/aoms/1177692462

Information

Published: August, 1972
First available in Project Euclid: 27 April 2007

zbMATH: 0264.62034
MathSciNet: MR336935
Digital Object Identifier: 10.1214/aoms/1177692462

Rights: Copyright © 1972 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.43 • No. 4 • August, 1972
Back to Top